# SDR SWAA2021090704740

- Difficulty date: August 6, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 74,723 hours, 44,099 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 520 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER END ON STRINGER 25 LEFT AT B.S. 520+15. ; / [01] REMOVED DAMAGED SECTION OF S-25L BS 500D+10'- 540 AND PERFORMED GVI NO ADDITIONAL DAMAGED FOUND ON REPAIR AREA IAW SRM 53-00-03-2R-1 REP.1; [02] VERIFIED CORRECTIVE ACTION 1; [03] REQUIRED NDI FOR CRACK FREE VERIFICATION AFTER DAMAGED REMOVAL S-25L BS500D+10' IAW SRM 53-00-03-2R-1-REP.1; [04] HFEC INSPECTED CUTOUT IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071; [05] UPDATED MEASUREMENT TABLE; [06] VERIFIED; [07] RECEIVED REPAIR STRINGER SECTION AND HAT SECTION FROM OSS FABRICATED ON SWA PO#834067 FOR STR AND 834072 FOR HAT SECTION DATED 20 AUG 21 AND 19 AUG 21; [08] VERIFIED CORRECTIVE ACTION 7.; [09] LOCATED DRILLED AND TRIMMED NEW STRINGER REPAIR SECTION FABRICATED FROM 7075-T0 .045 LOT # 1439668-1 HEAT TREATED TO T6 CONDITION ALL ON SWA PO# 834067 HAT SECTION FABRICATED FROM 7075-T0 .050 LOT # 1457313-101 AND HEAT TREATED TO T6 CONDITION ON SWA PO# 834072 APPLIED CHEMICAL CONVERSION TO REPAIR PARTS AND REPAIR AREA ALL IAW SRM 51-40-05-0G-0 AND SRM 53-00-03-2R-1 STEPS 4 E F G H AND I OK TO PRIME; [10] VERIFIED CORRECTIVE ACTION ITEM 9 OK TO PRIME; [11] PRIMED REPAIR PARTS AND REPAIR AREA AT BS 500D+10 TO 540 STR 25L WL 152 IAW SRM 53-00-03-2R-1 STEP 4 J OK TO INSTALL; [13] INSTALLED REPAIR PARTS BS 500D+6'-540 S-25L IAW SRM 51-40-02-0G-0 AND DWG 143A3230;143A1215.
